The behaviour of certain classes of polynomials at infinity
Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 499-502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_3_a5,
author = {V. P. Mikhailov},
title = {The behaviour of certain classes of polynomials at infinity},
journal = {Doklady Akademii Nauk},
pages = {499--502},
year = {1965},
volume = {164},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a5/}
}
V. P. Mikhailov. The behaviour of certain classes of polynomials at infinity. Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 499-502. http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a5/